Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Harmonic analysis of a source identification problem


Author: E. M. Arnold
Journal: Quart. Appl. Math. 40 (1982), 331-338
MSC: Primary 35R30; Secondary 76S05
DOI: https://doi.org/10.1090/qam/678204
MathSciNet review: 678204
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35R30, 76S05

Retrieve articles in all journals with MSC: 35R30, 76S05


Additional Information

DOI: https://doi.org/10.1090/qam/678204
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society